Том 71
№ 11

All Issues

Wan-Tong Li

Articles: 1
Article (Ukrainian)

Interval Oscillation Criteria for Second-Order Nonlinear Differential Equations

Agarwal P., Wan-Tong Li

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 9. - pp. 1161-1173

We present new interval oscillation criteria for certain classes of second-order nonlinear differential equations, which are different from the most known ones in the sense that they are based only on information on a sequence of subintervals of [t 0, ∞) rather than on the whole half-line. We also present several examples that demonstrate wide possibilities of the results obtained.